Variation of rock magnetic parameters and paleointensities over a single holocene lava flow

Bohnel, H., Morales, J., Caballero, C., Alva, L., McIntosh, G., Gonzalez, S. and Sherwood, G. (1997) Variation of rock magnetic parameters and paleointensities over a single holocene lava flow. Journal of Geomagnetism and Geoelectricity, 49 (4). pp. 523-542. ISSN 0022-1392.

[img]
Preview
PDF
13478.pdf

Download (56MB)
Item Type: Article
Subjects: Q Science > QC Physics > QC0801 Geophysics. Cosmic physics
Divisions: Faculty of Social and Applied Sciences > School of Human and Life Sciences
Depositing User: Gregg McIntosh
Date Deposited: 11 Jun 2015 14:09
Last Modified: 26 Jan 2016 17:07
URI: https://create.canterbury.ac.uk/id/eprint/13478

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00